Mean-square asymptotic stability of solutions of systems of stochastic differential equations with random operators

Authors

  • I. V. Yurchenko
  • L. I. Yasinskaya
  • V. K. Yasinsky

Abstract

We obtain conditions of asymptotic behavior of trivial solutions of systems of stochastic differential equations with random operators.

Published

25.07.1995

Issue

Section

Research articles

How to Cite

Yurchenko, I. V., et al. “Mean-Square Asymptotic Stability of Solutions of Systems of Stochastic Differential Equations With Random Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 7, July 1995, pp. 990–1001, https://umj.imath.kiev.ua/index.php/umj/article/view/5495.